# SDR ZZDA2009424

- Difficulty date: December 8, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BEHIND L-1 DOOR LOWER CORNER APPROX 18 INCHES AFT OF DOOR MEASURES 5 INCHES WIDE BY 8 INCHES LONG.  MAX DEPTH DEPRESSION FWD OF FRAME IS .050 INCH AND AFT IS .085 INCH.  CUT OUT DAMAGED SKIN AND INSTALLED SKIN DOUBLER REPAIR PER B717 SRM 53-00-01 REPAIR 6 FIG 201.  REF NR 3765, 3822 AND 3828.
